English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A cohomological framework for homotopy moment maps

MPS-Authors
/persons/resource/persons235262

Frégier,  Yaël
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Frégier, Y., Laurent-Gengoux, C., & Zambon, M. (2015). A cohomological framework for homotopy moment maps. Journal of Geometry and Physics, 97, 119-132. doi:10.1016/j.geomphys.2015.07.010.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1313-1
Abstract
There is no abstract available